Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning a 16 year old female patient with no pertinent medical history and no known drug allergies who on 28-OCT-2008 was vaccinated IM with a third 0.5ml dose of GARDASIL (lot # not reported). There was no concomitant medication. The patient started to have headaches everyday after receiving her third dose of GARDASIL. The patient saw the nurse practitioner on an unspecified date. At the time of the report, the patient had not recovered. Follow up information from a nurse practitioner indicated that onset of acute headache was on 28-OCT-2007 (previously reported as 28-OCT-2008), the same day of immunization with the second dose of GARDASIL. The patient experienced new daily persistent headache. The onset of adverse event might be coincidental with immunization. On 11-DEC-2008, a computed axial tomography (CT) with/without contrast was performed and the result was normal. On 02-NOV-2009, a magnetic resonance imaging (MRI) and mean reticulocyte volume (MRV) were performed and the results were normal. No illnesses were reported at the time of vaccination. The patient''s new daily persistent headache was considered to be disabling. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166